Even though it is not listed as a side effect, Flomax and Rapaflo both cause my hiatal hernia to flare up, causing me sever pain. Does anyone know if there is another alternative drug or what is causing Flomax to give me sever acid reflux?
dbracey; If you were not having this problem prior to the Flomax then for sure it is the medication. And Yes there are many different drugs still for the prostate problem about all you can do is try until you get the one that does not give you all the side effects. Or have you talked with your doctor about these sometimes they can give you something for the acid reflux first to see if that takes care of the problem. Has the Hernia been repaired. I know mine was back about 30 years ago and I still have lots of problems with that damn screen they put in there. Be it my bowels, or bladder. Call your doctor and explain what is going on and ask about something for the acid reflux or to try another medications there are several you can try yet. Best of luck to you. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2012 • 2 answers
Posted 4 Jul 2014 • 2 answers
Posted 10 Feb 2015 • 1 answer
Posted 8 Jan 2016 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Have had a enlarged prostate since I was young with only minor?
Posted 9 Oct 2016 • 0 answers